Menu
 
Research menu
Jump to menu

Publications:  Dr Chung Tse Shao

Shao CT(2019). On Carleman and observability estimates for wave equations on time-dependent domains. Proceedings of the London Mathematical Society
10.1112/plms.12253
https://qmro.qmul.ac.uk/xmlui/handle/123456789/57663
SHAO CTA, Holzegel G(2017). Unique Continuation from Infinity in Asymptotic Anti-de Sitter Spacetimes II: Non-static Boundaries. Communications in Partial Differential Equations
10.1080/03605302.2017.1390677
https://qmro.qmul.ac.uk/xmlui/handle/123456789/25967
Alexakis S, Shao A(2017). On the profile of energy concentration at blow-up points for subconformal focusing nonlinear waves. Transactions of the American Mathematical Society1-1.
10.1090/tran/6820
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16077
Holzegel G, Shao A(2016). Unique Continuation from Infinity in Asymptotically Anti-de Sitter Spacetimes. Communications in Mathematical Physics
10.1007/s00220-016-2576-0
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16076
Alexakis S, Shao A(2016). Bounds on the Bondi energy by a flux of curvature. Journal of the European Mathematical Society vol. 18, (9) 2045-2106.
10.4171/jems/638
https://qmro.qmul.ac.uk/xmlui/handle/123456789/17710
Alexakis S, Schlue V, Shao A(2016). Unique continuation from infinity for linear waves. Advances in Mathematics vol. 286, 481-544.
10.1016/j.aim.2015.08.028
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16074
Alexakis S, Shao A(2015). Global uniqueness theorems for linear and nonlinear waves. Journal of Functional Analysis vol. 269, (11) 3458-3499.
10.1016/j.jfa.2015.08.012
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16075
Shao A(2015). New tensorial estimates in Besov spaces for time-dependent (2 + 1)-dimensional problems. Journal of Hyperbolic Differential Equations vol. 11, (04) 821-908.
10.1142/s0219891614500258
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16071
Alexakis S, Shao A(2014). On the geometry of null cones to infinity under curvature flux bounds. Classical and Quantum Gravity vol. 31, (19) 195012-195012.
10.1088/0264-9381/31/19/195012
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16073
Egli D, Fröhlich J, Gang Z, Shao A, Sigal IM(2013). Hamiltonian Dynamics of a Particle Interacting with a Wave Field. Communications in Partial Differential Equations vol. 38, (12) 2155-2198.
10.1080/03605302.2013.816857
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16072
Shao A(2011). A Generalized Representation Formula for Systems of Tensor Wave Equations. Communications in Mathematical Physics vol. 306, (1) 51-82.
10.1007/s00220-011-1273-2
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16070
Shao A(2011). On Breakdown Criteria for Nonvacuum Einstein Equations. Annales Henri Poincaré vol. 12, (2) 205-277.
10.1007/s00023-011-0082-7
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16069
Return to top